Reliability modeling involving two Weibull distributions

Jiang R. and Murthy D.N.P. (1995) Reliability modeling involving two Weibull distributions. Reliability Engineering and System Safety, 47 3: 187-198. doi:10.1016/0951-8320(94)00045-P

Author Jiang R.
Murthy D.N.P.
Title Reliability modeling involving two Weibull distributions
Journal name Reliability Engineering and System Safety   Check publisher's open access policy
ISSN 0951-8320
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1016/0951-8320(94)00045-P
Volume 47
Issue 3
Start page 187
End page 198
Total pages 12
Language eng
Subject 2209 Industrial and Manufacturing Engineering
2213 Safety, Risk, Reliability and Quality
2604 Applied Mathematics
2210 Mechanical Engineering
Abstract In this paper, we study three different models, each involving two Weibull distributions, to model failure data. We carry out a characterization of the plots on Weibull plotting paper (WPP). This allows one to decide on the appropriateness of a particular model formulation to model a given data set. For each of the three model formulations, we discuss parameter estimation based on the plots and illustrate their application using real data.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 57 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 16:04:58 EST by System User